# SDR SWIA200211234

- Difficulty date: September 18, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 27,522 hours, 35,983 cycles
- Engine: Pwa PW118A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOST OIL PRESSURE AFTER TAKEOFF ON UPWIND LEG.  REDUCED POWER.  LANDED ON RWY 10, SHUT DOWN ENGINE AFTER LANDING.  FOUND LOWER OIL COOLER HOSE ON LEFT ENGINE TO HAVE A HOLE.  REMOVED AND REPLACED LEFT ENGINE OIL COOLER HOSE IAW MM 79-21-05.  DOWNLOAD AND REVIEW OF FDR DATA INDICATED NO EXCEEDENCES.
